EconPapers    
Economics at your fingertips  
 

On Some Solvable Difference Equations and Systems of Difference Equations

Stevo Stević, Josef Diblík, Bratislav Iričanin and Zdeněk Šmarda

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

Here, we give explicit formulae for solutions of some systems of difference equations, which extend some very particular recent results in the literature and give natural explanations for them, which were omitted in the previous literature.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/541761.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/541761.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:541761

DOI: 10.1155/2012/541761

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:541761